Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes and itchiness on the body while treating high TSH levels?

For about 4 months i have been very senitive to the suns.After about 3 hours after getting out of sun i develope a rash and inching..Could high level of tsh throid cause this? I have never been senitvie to the sun thru all my years and always never burn..
Tue, 10 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Increased sensitivity of skin to sun rays is usually not seen with high TSH conditions. You require a dermatologist examination in person to diagnose the cause of rash.

Hope I have answered your query. Let me know if I can assist you further. Wishing you all the best.

Regards,
Dr. Loveleen Sharma, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes rashes and itchiness on the body while treating high TSH levels?

Hello, Increased sensitivity of skin to sun rays is usually not seen with high TSH conditions. You require a dermatologist examination in person to diagnose the cause of rash. Hope I have answered your query. Let me know if I can assist you further. Wishing you all the best. Regards, Dr. Loveleen Sharma, General & Family Physician